# SDR 9703491211

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46868
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Casting
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSITION CHECK, FOUND CRACK IN THE LEFT INBOARD FLAP INBOARD TRACK ATTACH CASTING.  REPAIRED PER EA 12-121503.
